Saphris - what do you do if the tablet is accidentally swallowed?

Question is Closed Report Mark as Favorite

Answers (1)

9 Sep 2010

I realize this answer is a bit delayed ... you need to treat it as a missed dose. As far as I know if you have swallowed the tablet, you shouldn't take another one. Just take your next dose as directed.

http://www.drugs.com/saphris.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What if I accidentally swallowed some of this?-may have-have pains in stomach area now?

kissed my wifes lovely toes-didnt know this was on the big toenail

3 answers 17 Feb 2010

Saphris for Depression?

my doc prescribed me a 20 mg prozac and Saphris 5mg, i have neen using prozac for a month now but Saphris but for some reason i am not comfortable to ...

4 answers 1 Apr 2011

Saphris - how long does it take to get saprhis out of one's system?

Saphris has caused me extreme dizziness,nausa,headache and sleepiness. took it for 3 days, been off it 4, still sicker than a dog.

1 answer 24 Feb 2012

Can you take more than 20mg of saphris a day and be safe ?

Saphris is working but I was wondering if I could take more to feel better and eliminate these depressive episodes of feeling tired a lot.

1 answer 10 Jun 2013

Saphris - withdrawral due or can you have body itching for more thyan aweek?

i had to abruply stop saphris last week and now i have a complete bodaly itch this has been going on for several days is this comon

0 answers 1 Jan 2014